# SDR CHQA201000204

- Difficulty date: October 23, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N265SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145226
- Aircraft time: 26,555 hours, 21,105 cycles
- Engine: Allsn AE3007A
- Engine time: 25,283 hours, 20,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 744437
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE AFT OVERWING EMERGENCY EXIT SIDEWALL LIGHT WAS FOUND TO BE INOPERATIVE.  REPLACED THE AFT EMERGENCY EXIT LIGHT ON SIDEWALL PANEL 251 WITH NO FURTHER DEFECTS NOTED.
